# SDR ASOA201001096

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 LT CAP ANGLE AT LBL 18.0 HAS INDICATION NOTED APPROX .2" IN LENGTH 80 PERCENT FSH AND FS 559 RT BULKHEAD WEB AT WL 59.10 INBD OF RBL 18.0 HAS INDICATION NOTED APPROX .2" IN LENGTH 60 PERCENT FSH, FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260.  ASA RII COMPLIED WITH: 5300007.
